Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 4, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 8, 2017, 3:44 AM CST. It took effect at Jan 8, 2017, 6:00 PM CST. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2017, 3:44 AM CST (09:44 UTC)
- In effect from
- Jan 8, 2017, 6:00 PM CST
- Expired
- Jan 10, 2017, 4:00 PM CST
- In force
- 46 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
363 WHUS73 KGRB 080944 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 344 AM CST SUN JAN 8 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT AND MONDAY MORNING... .AN APPROACHING LOW PRESSURE SYSTEM WILL BRING A TIGHT PRESSURE GRADIENT TO THE WESTERN GREAT LAKES TONIGHT, CAUSING GUSTY SOUTHWEST WINDS AND HIGH WAVES ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. WINDS WILL SUBSIDE LATE TONIGHT, HOWEVER HIGH WAVES WILL REMAIN THROUGH MONDAY MORNING. LMZ541>543-081745- /O.NEW.KGRB.SC.Y.0004.170109T0000Z-170109T1800Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 344 AM CST SUN JAN 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY. * WINDS...SOUTHWEST WINDS TO 30 KNOTS TONIGHT, BECOMING WEST 10 TO 15 KNOTS MONDAY MORNING. * WAVES...4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
11 follow-up statements
688 WHUS73 KGRB 081614 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1014 AM CST SUN JAN 8 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT INTO MONDAY MORNING... .AN APPROACHING LOW PRESSURE SYSTEM WILL BRING A TIGHT PRESSURE GRADIENT TO THE WESTERN GREAT LAKES TONIGHT...CAUSING GUSTY SOUTHWEST WINDS AND HIGH WAVES ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. WINDS WILL DIMINISH LATE TONIGHT...HOWEVER HIGH WAVES WILL REMAIN THROUGH MONDAY MORNING. LMZ541>543-090015- /O.EXT.KGRB.SC.Y.0004.170109T0000Z-170109T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1014 AM CST SUN JAN 8 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST MONDAY... * WINDS...SOUTHWEST INCREASING TO 30 KNOTS THIS EVENING...BECOMING WEST 10 TO 20 KNOTS MONDAY MORNING. * WAVES...BUILDING TO 4 TO 6 FT THIS EVENING. * ANOTHER PERIOD OF GUSTY WINDS AND HIGH WAVES ARE EXPECTED MONDAY NIGHT INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
211 WHUS73 KGRB 082112 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 312 PM CST SUN JAN 8 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT INTO MONDAY MORNING... .AN APPROACHING LOW PRESSURE SYSTEM WILL BRING A TIGHT PRESSURE GRADIENT TO THE WESTERN GREAT LAKES TONIGHT...CAUSING GUSTY SOUTHWEST WINDS AND HIGH WAVES TO DEVELOP ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. WINDS WILL DIMINISH LATE TONIGHT... HOWEVER HIGH WAVES WILL REMAIN THROUGH MONDAY MORNING. LMZ541>543-090515- /O.CON.KGRB.SC.Y.0004.170109T0000Z-170109T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 312 PM CST SUN JAN 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WINDS...SOUTHWEST INCREASING TO 30 KNOTS THIS EVENING... BECOMING WEST 10 TO 20 KNOTS BY MONDAY MORNING. * WAVES...BUILDING TO 4 TO 7 FT THIS EVENING. * ANOTHER PERIOD OF GUSTY WINDS AND HIGH WAVES ARE EXPECTED MONDAY NIGHT INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
489 WHUS73 KGRB 090003 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 603 PM CST SUN JAN 8 2017 ...GUSTY WINDS AND HIGH WAVES TONIGHT INTO MONDAY MORNING... .AN APPROACHING LOW PRESSURE SYSTEM WILL BRING A TIGHT PRESSURE GRADIENT TO THE WESTERN GREAT LAKES TONIGHT...CAUSING GUSTY SOUTHWEST WINDS AND HIGH WAVES TO DEVELOP ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. WINDS WILL DIMINISH LATE TONIGHT... HOWEVER HIGH WAVES WILL REMAIN THROUGH MONDAY MORNING. LMZ541>543-090815- /O.CON.KGRB.SC.Y.0004.000000T0000Z-170109T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 603 PM CST SUN JAN 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WINDS...SOUTHWEST INCREASING TO 30 KNOTS THIS EVENING... BECOMING WEST 10 TO 20 KNOTS BY MONDAY MORNING. * WAVES...BUILDING TO 4 TO 7 FT THIS EVENING. * ANOTHER PERIOD OF GUSTY WINDS AND HIGH WAVES ARE EXPECTED MONDAY NIGHT INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
436 WHUS73 KGRB 090337 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 937 PM CST SUN JAN 8 2017 ...GUSTY WINDS AND HIGH WAVES TONIGHT INTO MONDAY MORNING... .AN APPROACHING LOW PRESSURE SYSTEM WILL BRING A TIGHT PRESSURE GRADIENT TO THE WESTERN GREAT LAKES TONIGHT...CAUSING GUSTY SOUTHWEST WINDS AND HIGH WAVES ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. WINDS WILL DIMINISH LATE TONIGHT... HOWEVER HIGH WAVES WILL REMAIN THROUGH MONDAY MORNING. LMZ541>543-091145- /O.CON.KGRB.SC.Y.0004.000000T0000Z-170109T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 937 PM CST SUN JAN 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WINDS...SOUTHWEST TO 30 KNOTS...BECOMING WEST 10 TO 20 KNOTS BY MONDAY MORNING. * WAVES...BUILDING TO 4 TO 7 FT TONIGHT. * ANOTHER PERIOD OF GUSTY WINDS AND HIGH WAVES ARE EXPECTED MONDAY NIGHT INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
857 WHUS73 KGRB 090953 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 353 AM CST MON JAN 9 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED AT TIMES THROUGH TUESDAY NIGHT... .A TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS THE WESTERN GREAT LAKES THROUGH TUESDAY NIGHT, AS A LOW PRESSURE SYSTEM TRACKS THROUGH THE AREA ON TUESDAY. GUSTY WINDS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY CRITERIA AT TIMES, WITH HIGH WAVES EXPECTED THROUGH THE PERIOD. LMZ541>543-091800- /O.EXT.KGRB.SC.Y.0004.000000T0000Z-170111T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 353 AM CST MON JAN 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS...SOUTHWEST 10 TO 20 KNOTS...BECOMING SOUTH 10 TO 15 KNOTS THIS AFTERNOON. SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT AND TUESDAY, BECOMING WEST TUESDAY NIGHT. * WAVES...4 TO 7 FT, BECOMING 3 TO 5 FT THIS AFTERNOON, BUILDING TO 5 TO 8 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
252 WHUS73 KGRB 091633 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1033 AM CST MON JAN 9 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED AT TIMES THROUGH TUESDAY NIGHT... .A TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS THE WESTERN GREAT LAKES THROUGH TUESDAY NIGHT...AS A LOW PRESSURE SYSTEM TRACKS THROUGH THE AREA ON TUESDAY. GUSTY WINDS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY CRITERIA AT TIMES... WITH HIGH WAVES EXPECTED THROUGH THE PERIOD. LMZ541>543-100045- /O.CON.KGRB.SC.Y.0004.000000T0000Z-170111T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1033 AM CST MON JAN 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS...SOUTHWEST 10 TO 20 KNOTS...BECOMING SOUTH AND INCREASING TO 15 TO 25 KNOTS THIS EVENING AND CONTINUING INTO TUESDAY. WINDS WILL BECOME WEST TUESDAY NIGHT. * WAVES...3 TO 5 FT SUBSIDING TO 2 TO 4 FT THIS AFTERNOON...THEN BUILDING TO 4 TO 6 FT TONIGHT INTO TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
219 WHUS73 KGRB 092103 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 303 PM CST MON JAN 9 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED AT TIMES THROUGH TUESDAY NIGHT... .A TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS THE WESTERN GREAT LAKES THROUGH TUESDAY NIGHT...AS A LOW PRESSURE SYSTEM TRACKS THROUGH THE AREA DURING THE DAY ON TUESDAY. GUSTY WINDS WILL REACH SMALL CRAFT ADVISORY CRITERIA AT TIMES...WITH HIGH WAVES EXPECTED THROUGH THE PERIOD. LMZ541>543-100515- /O.CON.KGRB.SC.Y.0004.000000T0000Z-170111T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 303 PM CST MON JAN 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS...SOUTHWEST 10 TO 20 KNOTS...BECOMING SOUTH AND INCREASING TO 15 TO 25 KNOTS THIS EVENING AND CONTINUING INTO TUESDAY. WINDS WILL BECOME WEST TUESDAY NIGHT. * WAVES...INCREASING TO 4 TO 6 FT THIS EVENING AND CONTINUING THROUGH LATE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
222 WHUS73 KGRB 100348 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 948 PM CST MON JAN 9 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED AT TIMES THROUGH TUESDAY NIGHT... .A TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS THE WESTERN GREAT LAKES THROUGH TUESDAY NIGHT...AS A LOW PRESSURE SYSTEM TRACKS THROUGH THE AREA DURING THE DAY ON TUESDAY. GUSTY WINDS WILL REACH SMALL CRAFT ADVISORY CRITERIA AT TIMES...WITH HIGH WAVES EXPECTED THROUGH THE PERIOD. LMZ541>543-101200- /O.CON.KGRB.SC.Y.0004.000000T0000Z-170111T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 948 PM CST MON JAN 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS...SOUTHWEST 10 TO 20 KNOTS...BECOMING SOUTH AND INCREASING TO 15 TO 25 KNOTS THIS EVENING AND CONTINUING INTO TUESDAY. GUSTS TO 30 KTS. WINDS WILL BECOME WEST TUESDAY NIGHT. * WAVES...INCREASING TO 4 TO 7 FT THIS EVENING AND CONTINUING THROUGH LATE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
292 WHUS73 KGRB 101022 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 422 AM CST TUE JAN 10 2017 ...GUSTY WINDS EXPECTED AS A STRONG STORM SYSTEM CROSSES THE AREA... .A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL RACE ACROSS THE AREA TODAY. SOUTH WINDS WILL INCREASE AHEAD OF THE LOW. THERE WILL BE A LULL IN THE WINDS DURING THE AFTERNOON AS THE CENTER OF THE LOW CROSSES THE REGION...THEN WEST GALES WILL DEVELOP BY EARLY EVENING. LMZ541>543-101830- /O.EXT.KGRB.SC.Y.0004.000000T0000Z-170110T2200Z/ /O.NEW.KGRB.GL.W.0002.170110T2200Z-170111T1000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 422 AM CST TUE JAN 10 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST WEDNESDAY. * WINDS...SOUTH WINDS TO 30 KNOTS ARE EXPECTED TODAY. WINDS WILL DECREASE FOR A TIME DURING THE AFTERNOON...THEN WEST GALES TO 40 KNOTS ARE EXPECTED TONIGHT. * WAVES...INCREASING ON ICE FREE AREAS OF THE LAKE WILL BUILD TO 5 TO 9 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-101830- /O.NEW.KGRB.GL.W.0002.170110T2200Z-170111T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 422 AM CST TUE JAN 10 2017 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST WEDNESDAY. * WINDS...SOUTH WINDS WITH GUSTS TO 30 KNOTS ARE EXPECTED TODAY. WINDS WILL DECREASE FOR A TIME DURING THE AFTERNOON...THEN WEST GALES TO 40 KNOTS ARE EXPECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SKOWRONSKI
625 WHUS73 KGRB 101530 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 930 AM CST TUE JAN 10 2017 ...GUSTY WINDS EXPECTED AS A STRONG STORM SYSTEM CROSSES THE AREA... .A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL RACE ACROSS THE AREA TODAY. SOUTH WINDS WILL INCREASE AHEAD OF THE LOW. THERE WILL BE A LULL IN THE WINDS DURING THE AFTERNOON AS THE CENTER OF THE LOW CROSSES THE REGION...THEN WEST GALES WILL DEVELOP BY EARLY EVENING. LMZ541>543-102330- /O.CON.KGRB.SC.Y.0004.000000T0000Z-170110T2200Z/ /O.CON.KGRB.GL.W.0002.170110T2200Z-170111T1000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 930 AM CST TUE JAN 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST WEDNESDAY... * WINDS...SOUTH WINDS TO 30 KNOTS ARE EXPECTED TODAY. WINDS WILL DECREASE FOR A TIME DURING THE AFTERNOON...THEN WEST GALES TO 40 KNOTS ARE EXPECTED TONIGHT. * WAVES...INCREASING ON ICE FREE AREAS OF THE LAKE WILL BUILD TO 5 TO 9 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-102330- /O.CON.KGRB.GL.W.0002.170110T2200Z-170111T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 930 AM CST TUE JAN 10 2017 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST WEDNESDAY... * WINDS...SOUTH WINDS WITH GUSTS TO 30 KNOTS ARE EXPECTED TODAY. WINDS WILL DECREASE FOR A TIME DURING THE AFTERNOON...THEN WEST GALES TO 40 KNOTS ARE EXPECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
820 WHUS73 KGRB 102228 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 428 PM CST TUE JAN 10 2017 ...VERY GUSTY WINDS EXPECTED TONIGHT AS A STRONG STORM SYSTEM CROSSES THE AREA... .A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL RACE ACROSS THE GREAT LAKES TONIGHT. THERE WILL BE A LULL IN THE WINDS DURING THE LATE AFTERNOON AS THE CENTER OF THE LOW MOVES OVERNIGHT...THEN WEST GALES WILL DEVELOP EARLY THIS EVENING. LMZ541>543-110630- /O.EXP.KGRB.SC.Y.0004.000000T0000Z-170110T2200Z/ /O.CON.KGRB.GL.W.0002.000000T0000Z-170111T1000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 428 PM CST TUE JAN 10 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... * WINDS...WEST INCREASING TO 35 KTS GALES THIS EVENING...THEN DECREASING TO 15 TO 25 KTS AFTER MIDNIGHT. GUSTS TO 50 KTS POSSIBLE...ESPECIALLY SOUTH OF MANITOWOC. * WAVES...5 TO 8 FEET SUBSIDING TO 3 TO 5 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-110630- /O.CON.KGRB.GL.W.0002.000000T0000Z-170111T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 428 PM CST TUE JAN 10 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... * WINDS...WEST INCREASING TO 30 KTS WITH GALE FORCE GUSTS TO 40 KTS THIS EVENING THEN DECREASING TO 15 TO 25 KTS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 8, 3:36 AM CST, 8 minutes earlier.
Area forecast discussion, Jan 8, 3:36 AM CST, 8 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 336 AM CST Sun Jan 8 2017 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Monday Issued at 336 AM CST Sun Jan 8 2017 Although temperatures are still fairly cold across northeast Wisconsin with westerly winds of 5 to 10 mph, wind chills are much higher this morning as a batch of clouds over north central Wisconsin continues to drop south, keeping temperatures warmer than previous nights. Wind chills will still approach wind chill advisory criteria in a few spots, but not enough to warrant an advisory this morning. Therefore will continue to handle the wind chills with SPS statements. Other than the clouds and wind chills, the weather should be relatively quiet today as ridging tracks through the western Great Lakes region. Highs today will be warmer than previous days, with temperatures expected to reach double digits above zero across most locations. A fairly potent shortwave will track through the western Great Lakes tonight, bringing a swath of light snow to northeast Wisconsin. Recent model runs have come in a bit more potent this run, squeezing out anywhere from a few tenths up to an inch across central and east central Wisconsin, with 1 to 2 inches possible across north central Wisconsin given better moisture. The dynamics will help make up for some of the deficiencies with respect to moisture with isentropic lift and the left exit region of an upper level jet, however the quick moving nature of the system and limited moisture will be the only factors keeping snowfall amounts from being higher. Therefore will raise POPs across the area to reflect the better dynamics with this run of models tonight. Most of Monday will be relatively quite behind the departing system tonight, however another system approaching from the west will bring the chance for additional snow on Monday afternoon. Snow chances will be higher out across central Wisconsin where moisture and isentropic lift arrive sooner, with lower chances heading eastward. Snowfall amounts Monday afternoon should be fairly light, with a few tenths of an inch possible across portions of central Wisconsin. The warming trend started today will continue into Monday as highs range from the upper teens across the north, with lower 20s across the southern cwa. .LONG TERM...Monday Night Through Saturday Issued at 336 AM CST Sun Jan 8 2017 As the mean flow becomes more zonal early in the week, this allows for a couple of weather systems to move east across the CONUS and brings a more active weather pattern to northeast WI. The first system begins to impact the region Monday afternoon as a warm front lifts north into the Midwest. The primary surface low is then forecast to lift northeast into the Great Lakes on Tuesday and may produce a swath of accumulating snow to mixed precipitation across WI Tuesday into Tuesday night. The second system is set to arrive Wednesday night into Thursday with another chance for snow. Temperatures will warm ahead of each system, then cool on the backside of each system. Initial WAA Monday evening, followed by a warm front lifting north toward southern WI Monday night, will bring accumulating snow to all of northeast WI. A general 1-3" of snow is expected by daybreak Tuesday, but winds look to be under 10 mph so the new snow should not blow around much. As the warmer air lifts into Wisconsin during the night, temperatures will reach evening mins from 15 to 20 degrees north/20 to 25 degrees south, then slowly rise overnight. A fairly strong area of low pressure is forecast to move from the Midwest northeastward through northwest Wisconsin Tuesday morning, eventually reaching northern/eastern sections of Lake Superior by late Tuesday afternoon. Even at this late date, there is still some concern as to the low's track as models have waffled over the past few model runs. Another concern will be where the rain/snow line sets up which would obviously impact snow numbers. Precipitation type looks to be all snow for most of northeast WI Tuesday morning with another inch or two possible. Forecast soundings then indicate any mixed precipitation would be relegated south of a line from Marshfield to Wausaukee. For areas north of this line where all snow is anticipated, additional accumulations are only expected to be under an inch. When all is said and done, most locations will end up with 2 to 4 inches of snow. Max temperatures on Tuesday to range from the upper 20s north-central, middle to upper 30s east-central Wisconsin. The precipitation diminishes pretty quick Tuesday evening as the surface low pulls farther northeast toward Hudson Bay. Colder air will also return behind the departed system as 8H temperatures drop into the -6C to -14C range by 12z Wednesday. Plenty of clouds are expected through the night, so this should prevent readings from free-falling. Look for mins to dip into the zero to 5 above range north-central, 6 to 12 above elsewhere except middle teens along Lake MI. Wind chills will range from around zero lakeside, to the teens below zero over central WI. Most of Wednesday looks to be dry and cold, although there are signs from some models that the leading edge of WAA ahead of our next system could have light snow approaching by late in the day. A mix of sun and clouds should gradually give way to more clouds through the day with max temperatures falling back to normal. Look for readings to reach 10 to 15 north-central, generally 15 to 20 degrees elsewhere. Snow chances are progged to quickly increase starting Wednesday evening as the fast zonal flow aloft sends a mid-level trough into the Plains and a surface low develops across the Midwest. Early indications show a potential for 2 to 4 inches of accumulation with the higher values over central/east-central WI by 12z Thursday. The snow would linger into Thursday morning before ending as Canadian high pressure builds southeast into the Upper MS Valley. The only exception might be north-central WI where lake effect snows may linger through the day as winds turn northwest. Do not anticipate much in the way of additional accumulation on Thursday. Max temperatures are expected to be near normal for the middle of January. The lake effect threat will continue Thursday night into Friday for north-central WI as colder air moves over the warmer waters of Lake Superior on north-northwest winds. While quiet/cold conditions expected elsewhere for Thursday night, there remains model uncertainty with the location of a stalled frontal boundary that is forecast to stretch from northern TX northeastward to the Ohio Valley on Friday. The GFS stalls this boundary farther north than the ECMWF and runs several weak waves of low pressure along the boundary, thereby producing light snow that could reach into parts of WI. The ECMWF prefers to build the large high pressure into the Western Great Lakes and keep any snow well to our south. Too much uncertainty here, so have followed consensus which only places minimal pops into the forecast. Colder air to have settled over the region by Friday, thus max temperatures to only reach the single digits above zero north-central, lower half of the teens elsewhere. Models are in better agreement for the start of next weekend with the high pressure to extend from the Upper MS Valley through the northern Great Lakes into southeast Canada. This would bring a very cold night to the forecast area with min temperatures Friday night in the teens below zero north-central, to the zero to 5 above range near Lake MI. Max temperatures next Saturday should be around 10 above north-central, middle to upper teens east-central WI. && .AVIATION...for 06Z TAF Issuance Issued at 1037 PM CST Sat Jan 7 2017 MVFR ceilings and lingering lake-effect flurries will end across far north central WI early in the TAF period as low-level winds become westerly. Winds will decrease as high pressure passes to the southwest of the area overnight, with mostly clear skies expected for the rest of the night and only increasing high clouds on Sunday morning. Mid-level clouds will be on the increase Sunday afternoon, with thicker cloud cover and light snow arriving during the mid to late evening. The snow and associated MVFR/IFR conditions should arrive at RHI/AUW/CWA between 03z-04z...and GRB/ATW/MTW between 04z-05z. In addition, LLWS is expected to develop Sunday evening, as south to southwest winds increase to around 40 kts off the surface. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......Kallas AVIATION.......Kieckbusch
Hazardous weather outlook, Jan 7, 3:01 PM CST, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 301 PM CST SAT JAN 7 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 301 PM CST SAT JAN 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SUB ZERO TEMPERATURES AND WIND CHILLS OF 10 TO 20 BELOW ZERO COULD MAKE OUTDOOR ACTIVITIES HAZARDOUS UNLESS WARM CLOTHING ARE WORN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY LIGHT SNOW COULD RESULT IN SLIPPERY ROADS SUNDAY NIGHT. SNOW AMOUNTS SHOULD BE LESS THAN AN INCH. HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED MONDAY NIGHT INTO TUESDAY AS LOW PRESSURE APPROACHES FROM THE PLAINS. TWO TO FOUR INCHES OF SNOW APPEAR LIKELY...THOUGH SOME RAIN COULD MIX WITH THE SNOW NEAR THE LAKE AND REDUCE SNOW TOTALS THERE. THE WEATHER PATTERN LOOKS FAVORABLE FOR ANOTHER ONE OR TWO SNOWFALLS LATER IN THE WEEK, BUT TIMING AND AMOUNTS ARE UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-082115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 301 PM CST SAT JAN 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. MG/RDM
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.